# SDR SWAA2024101533634

- Difficulty date: September 3, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA 2024-558836<[01] REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA. IAW B737-800. SRM 51-40-02-0G AND DWG 141A5400 SHEET 39 REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETED JOB
